Large deviations for the fermion point process associated with the exponential kernel

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

For the fermion point process on the whole complex plane associated with the exponential kernel ezw̄, we show the central limit theorem for the random variable ξ(D r , the number of points inside the ball D r of radius r, as r → ∞ and we establish the large deviation principle for the random variables {r -2ξ (D r ), r > 0}.

Original languageEnglish
Pages (from-to)615-629
Number of pages15
JournalJournal of Statistical Physics
Volume123
Issue number3
DOIs
Publication statusPublished - May 1 2006

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Large deviations for the fermion point process associated with the exponential kernel'. Together they form a unique fingerprint.

  • Cite this